# SDR CA081023004

- Difficulty date: October 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 21,983 hours
- Engine: Allsn 250C30S
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat
- Part number: 28E251
- Condition: Unserviceable
- Location: Nr 2  Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THERMOSTAT STUCK AND ENGINE OIL TEMP 8 EXCEEDED RED LINE LIMIT.
